# SDR 99ZZZX3935

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK AT TOP OF SECOND FROM AFT STIFFENER INSIDE RT WING LE AT INBOARD SIDE OF LEADING EDGE RIB WBL 92.0, ACCESS CUT-OUT 6402.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  AREA EXPOSED TO STRESS LOADS.
